EconPapers    
Economics at your fingertips  
 

Strategic Approximations of Discontinuous Games

Philip Reny ()

No 2009-010, Working Papers from Becker Friedman Institute for Research In Economics

Abstract: An infinite game is approximated by restricting the players to finite subsets of their pure strategy spaces. A strategic approximation of an infinite game is a countable subset of pure strategies with the property that limits of all equilibria of all sequences of approximating games whose finite strategy sets eventually include each member of the countable set must be equilibria of the infinite game. We provide conditions under which infinite games admit strategic approximations.

Date: 2009
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://econresearch.uchicago.edu/sites/econresear ... les/BFI_2009-010.pdf (application/pdf)

Related works:
Journal Article: Strategic approximations of discontinuous games (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bfi:wpaper:2009-010

Access Statistics for this paper

More papers in Working Papers from Becker Friedman Institute for Research In Economics Contact information at EDIRC.
Bibliographic data for series maintained by Toni Shears ().

 
Page updated 2019-04-20
Handle: RePEc:bfi:wpaper:2009-010